Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 124, NWS St. Louis, MO

May 12, 2010Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at May 12, 2010, 9:58 AM CDT for Osage County, Missouri. It took effect at May 12, 2010, 11:19 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 12, 2010, 9:58 AM CDT (14:58 UTC)
In effect from
May 12, 2010, 11:19 AM CDT
Expired
May 13, 2010, 12:32 AM CDT
In force
13 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 13.21 ft at May 12, 2010, 8:00 PM CDT.

actionminormoderate05101505/1205/1305/14
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WGUS43 KLSX 121458
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT WED MAY 12 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MARIES RIVER NEAR WESTPHALIA

  MOREAU RIVER NEAR JEFFERSON CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1.5 INCHES OF PRECIPITATION
THE PAST 12 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-131458-
/O.NEW.KLSX.FL.W.0124.100512T1619Z-100514T0115Z/
/WPHM7.1.ER.100512T1619Z.100512T1800Z.100513T0115Z.NO/
958 AM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY MORNING.
* AT 9 AM WEDNESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.0 FEET THIS 
  AFTERNOON AND FALL BELOW FLOOD STAGE THIS EVENING.


$$

MOC051-131457-
/O.NEW.KLSX.FL.W.0125.100512T2100Z-100514T2318Z/
/JCMM7.1.ER.100512T2100Z.100513T1200Z.100513T2318Z.NO/
958 AM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE 
  THIS AFTERNOON...CREST NEAR 22.0 FEET THURSDAY MORNING AND FALL 
  BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/13  05/14  05/15  05/16  05/17

MARIES RIVER
  WESTPHALIA      10.0    8.61       6.4    2.9    2.2    2.1    2.1

MOREAU RIVER
  JEFFERSON CITY  17.0    7.67      22.0    9.0    5.3    3.6    3.0
3 follow-up statements
638 
WGUS83 KLSX 122102
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT WED MAY 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  
        THE MARIES RIVER  ...WESTPHALIA

        THE MOREAU RIVER  ...JEFFERSON CITY
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL EVENT
AND THE ..POSSIBILTY.. OF AN ADDITIONAL 0.7 INCHES IN THE NEXT 24 HOURS. 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-132101-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0000Z.100513T0709Z.NO/
401 PM CDT WED MAY 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE NIGHT TONIGHT.
* AT 3 PM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET BY THIS EVENING
  AND FALL BELOW FLOOD STAGE LATE TONIGHT EARLY TOMORROW.


$$

MOC051-132100-
/O.EXT.KLSX.FL.W.0125.100513T0120Z-100515T0008Z/
/JCMM7.1.ER.100513T0120Z.100513T1200Z.100514T0008Z.NO/
401 PM CDT WED MAY 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TOMORROW EVENING.
* AT 2:30 PM WEDNESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.5 FEET BY TOMORROW MORNING
  AND FALL BELOW FLOOD STAGE BY TOMORROW EVENING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/13  05/14  05/15  05/16  05/17

MARIES RIVER
  WESTPHALIA      10.0   12.16       7.9    3.2    2.4    2.2    2.1

MOREAU RIVER
  JEFFERSON CITY  17.0   10.30      21.5   10.2    6.7    4.2    3.3
826 
WGUS83 KLSX 130122
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT WED MAY 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  

              THE MOREAU RIVER  ...JEFFERSON CITY

              THE MARIES RIVER  ...WESTPHALIA
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL AND THE
..POSSIBLITY.. OF AN ADDITIONAL 0.7 INCHES OF RAIN IN THE NEXT 24 HOURS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-140122-
/O.CON.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0030Z.100513T0709Z.NO/
822 PM CDT WED MAY 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE TONIGHT.
* AT 8 PM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.


$$

MOC051-140121-
/O.EXT.KLSX.FL.W.0125.100513T0346Z-100515T0037Z/
/JCMM7.1.ER.100513T0346Z.100513T1200Z.100514T0037Z.NO/
822 PM CDT WED MAY 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL FRIDAY EVENING.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.5 FEET BY TOMORROW MORNING
  AND WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/13  05/14  05/15  05/16  05/17

MARIES RIVER
  WESTPHALIA      10.0   13.20       7.9    3.4    2.6    2.3    2.3

MOREAU RIVER
  JEFFERSON CITY  17.0   14.34      21.5   11.6    8.0    4.9    3.6
575 
WGUS83 KLSX 130532
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 AM CDT THU MAY 13 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING WAS A RESULT OF 1.00 INCH OF RAIN... 

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC151-130602-
/O.CAN.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0030Z.100513T0423Z.NO/
1232 AM CDT THU MAY 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MARIES RIVER NEAR WESTPHALIA.
* AT 12:00 AM THURSDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* CRESTED AT 13.23 FEET 7:30 PM WEDNESDAY.
* FELL BELOW FLOOD STAGE AT 11:23 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL. 


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/14  05/15  05/16  05/17  05/18

MARIES RIVER
  WESTPHALIA      10.0    8.99       7.1    3.4    2.6    2.3    2.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 12, 6:47 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 12, 6:47 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT WED MAY 12 2010

.DISCUSSION...
/537 AM CDT WED MAY 12 2010/

SHORT DISCUSSION THIS MORNING DUE TO ONGOING WEATHER WITH NOCTURNAL
MCS ROLLING ACROSS THE AREA. EARLY MORNING MCS WITH VERY HEAVY RAINFALL
HAS PRIMED SOILS FOR RENEWED FLASH FLOODING CONCERNS WITH ANY LATER
CONVECTION. HAVE ISSUED A FLASH FLOOD WATCH VALID FM 13/00Z THROUGH
14/00Z TO COVER FLASH FLOODING POTENTIAL WITH THE NEXT TWO ROUNDS OF
HEAVY RAIN. FIRST ROUND IS EXPECTED INVOF WMFNT LATE THIS AFTN AND
TONIGHT WHILE THE SECOND IS EXPECTED TOMORROW AFTN AHEAD OF A CDFNT.
MODEL GUIDANCE SHOWS A VERY MOIST AIR MASS WITH PW VALUES OF 1.4 TO
1.7 INCHES TONIGHT AND TOMORROW. THESE VALUES ARE AT LEAST 2
STANDARD DEVIATIONS ABOVE THE MEAN FOR THIS AREA AT THIS TIME OF
YEAR.

SFC LOW WAS LOCATED OVER TX/OK PANHANDLE AT 09Z WITH A WMFNT
STRETCHING ENEWD THROUGH SOUTH CENTRAL MO. THIS BDRY WILL CONTINUE
MOVING NWD TODAY AS THE SFC LOW BEGINS LIFTING NEWD. BY 00Z...WMFNT
EXPECTED TO BE SOMEWHERE ACROSS THE CENTRAL OR NRN CWA BUT THERE
IS SOME UNCERTAINTY ON HOW FAR NORTH THE WMFNT WILL PROGRESS GIVEN
OUTFLOW BDRY FM EARLY MORNING MCS. AS SKIES BEGIN TO CLR LATER THIS
MORNING...INSTABILITY INCREASES RAPIDLY WITH AMPLE CAPE AND SHEAR IN
PLACE FOR SEVERE CONVECTION BY THE TIME THE CAPPING INVERSION IS
OVERCOME. SHRA/TSRA EXPECTED TO DVLP INVOF WMFNT LATE THIS AFTN OR
THIS EVENING...ESPECIALLY LATER TONIGHT AS H85 SWLY LLJ STRENGTHENS
TO 45KT. CDFNT SWINGS THROUGH THE CWA TOMORROW AFTN WITH CONVECTION
EXPECTED ALONG AND AHEAD OF THE FNT.

NO CHANGES PAST 15/00Z DUE TO ONGOING WEATHER.

KANOFSKY

&&

.AVIATION...
/619 AM CDT WED MAY 12 2010/

PRIMARY MCS HAS MOVED EAST OF THE TAF SITES AS OF 11Z WITH ANOTHER
SMALLER CLUSTER OF TSTMS TRACKING ACROSS CENTRAL MO. THIS
ACTIVITY SHOULD BE EAST OF KCOU BY TAF VALID TIME AND MAY BRUSH
KUIN THRU 14Z. THIS SECOND CLUSTER LOOKS TO MAKE A DIRECT IMPACT
ON THE STL METRO SITES. CIGS ARE A TRICKY FCST THIS MORNING AS THE
MODELS LOOK TO BE OVERDOING THE AREAL EXTENT COMPARED TO ACTUAL
OBS. THE MODELS WANT TO HANG THESE LOWER CIGS THRU THE DAY UNTIL
WARM FROPA EARLY THIS AFTERNOON...THOUGH MCS WILL SLOW WARM FRONT
ADVANCEMENT FOR THE NEXT COUPLE OF HOURS. DO NOT THINK THERE WILL
BE AS MUCH COVERAGE AS MODELS ADVERTISE...BUT ALSO THINK THERE MAY
BE SOME ADDITIONAL DEVELOPMENT BEHIND THE MCS...THEREFORE WENT
MIDDLE OF THE ROAD WITH HEIGHT AND TIMING...WHICH IS SIMILAR TO
THE PRECEDING SET. EXPECT WARM FRONT TO LIFT SLOWLY NORTH THRU THE
DAY...THOUGH IT MAY HAVE TROUBLE GETTING THRU KUIN BY 00Z. HAVE
INTRODUCED A CB GROUP FOR SITES ALONG I-70 AS THERE MAY BE SUPERCELL
TSTM DEVELOPMENT ALONG THE WARM FRONT THIS AFTERNOON...THOUGH
COVERAGE MAY BE LIMITED BY WARM AIR ALOFT. ANY OF THESE STORMS
THAT DO DEVELOP ARE LIKELY TO BECOME SEVERE. ADDITIONAL TSTM
CHANCES DEVELOP OVERNIGHT ALONG A SLOW MOVING COLD FRONT.

SPECIFICS FOR KSTL...
A SECOND MCS WILL IMPACT THE SITE THRU 14Z. VRB GUSTY WINDS...
LOWER CIGS AND TSTM CHANCES WILL ACCOMPANY THIS ACTIVITY. CIGS MAY
RAISE SOONER THAN TAF INDICATES IF WARM FRONT STARTS ADVANCING
SOONER THAN PREDICTED. LOW COVERAGE SUPERCELL TSTMS ARE EXPECTED
TO DEVELOP THIS AFTERNOON IN VCTY OF THE WARM FRONT. ANY OF THESE
STORMS WILL BE CAPABLE OF HAIL...HIGH WINDS. THIS ACTIVITY WILL
DIMINISH THIS EVENING WITH THE NEXT CHANCE FOR PRECIP/TSTMS MOVING
IN LATE IN THE PERIOD ASSOC WITH A SLOW MOVING COLD FRONT.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY EVENING FOR
     AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-
     GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
     MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
     MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY EVENING FOR
     ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
     IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 12, 6:31 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT WED MAY 12 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
631 AM CDT WED MAY 12 2010

...FLASH FLOOD WATCH FROM 7 PM THIS EVENING TO 7 PM CDT
THURSDAY FOR PARTS OF CENTRAL AND NORTHERN MISSOURI AND
WEST CENTRAL ILLINOIS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOODING WILL PERSIST THIS MORNING ACROSS PARTS OF MISSOURI
AND ILLINOIS WHERE VERY HEAVY RAIN FELL OVERNIGHT AND CONTINUES TO
FALL THIS MORNING.

THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT NEAR
A WARM FRONT ACROSS CENTRAL MISSOURI AND ILLINOIS. ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND TORNADOES.

VERY HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING
TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM THURSDAY ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND
WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG A COLD FRONT ON
THURSDAY AS IT MOVES THROUGH THE REGION. SOME OF THE STORMS COULD
BE STRONG TO SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS. ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING ON THURSDAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM
THURSDAY ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST
CENTRAL ILLINOIS.

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, May 12, 7:14 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     FLASH FLOOD      CREVE COEUR             38.66N  90.44W
05/12/2010                   ST. LOUIS          MO   MESONET

            CREVE COEUR CREEK HAS RISEN ABOVE FLOOD STAGE...RISING
            MORE THAN 7 FEET IN THE LAST TWO HOURS.

&&

CVKING
Local storm report, May 12, 7:24 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CENTRALIA               38.52N  89.13W
05/12/2010  M2.10 INCH       MARION             IL   CO-OP OBSERVER

&&

MILLER
Local storm report, May 12, 7:34 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HEAVY RAIN       ELLISVILLE              38.59N  90.59W
05/12/2010  M1.85 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, May 12, 7:55 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
05/12/2010                   BOONE              MO   LAW ENFORCEMENT

            DRIPPING SPRINGS ROAD AT STONE DRIVE IS CLOSED DUE TO
            FLOODING

&&

KANOFSKY
Local storm report, May 12, 8:43 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HEAVY RAIN       CENTRAL CITY            38.55N  89.13W
05/12/2010  M2.30 INCH       MARION             IL   TRAINED SPOTTER

            SPOTTER REPORTS THAT MANY COUNTY ROADS ARE BEGINNING TO
            FLOOD DUE TO RUNOFF.

&&

TRUETT
Local storm report, May 12, 9:01 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SUNSET HILLS            38.54N  90.42W
05/12/2010  M1.82 INCH       ST. LOUIS          MO   PUBLIC

            NEAR INTERSECTION OF I-270 AND HWY 21

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:30 AM CDTSevere Thunderstorm WarningLSXOsage60 min
May 12, 2:01 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade44 min
May 12, 2:32 AM CDTSevere Thunderstorm WarningLSXFranklin, Warren58 min
May 12, 3:02 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis58 min
May 12, 3:12 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage6 hr
May 12, 3:27 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
May 12, 4:00 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis6 hr
May 12, 4:03 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington42 min
May 12, 4:38 AM CDTFlash Flood WarningLSXCrawford, Washington5 hr
May 12, 4:49 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 15 more35 hr
May 12, 5:03 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more6 hr
May 12, 8:44 AM CDTRiver Flood WarningLSXSaint Charles13 hr
May 12, 9:58 AM CDTRiver Flood WarningLSXCole16 hr
May 12, 10:09 AM CDTAreal Flood AdvisoryLSXSaint Charles6 hr
May 12, 10:59 AM CDTAreal Flood AdvisoryLSXBoone6 hr
May 12, 12:28 PM CDTRiver Flood WarningLSXCallaway, Cole12 days
May 12, 12:28 PM CDTRiver Flood WarningLSXCallaway, Osage14 days
May 12, 12:28 PM CDTRiver Flood WarningLSXGasconade, Montgomery19 days
May 12, 12:28 PM CDTRiver Flood WarningLSXGasconade, Montgomery14 days
May 12, 12:28 PM CDTRiver Flood WarningLSXFranklin, Warren13 days
May 12, 12:28 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis14 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.